Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

coldplay1999

4 months on accutane and my skin is much worse. Is there still hope?

Recommended Posts

Hey everyone! I have struggled with acne since I was 14 years old, and am now 17. I'll try to keep my story short--it started when I was 14, but when I was 15, I started getting moderate/severe cystic acne on my chin/jawline. I went to my family doctor, and we concluded that my acne was hormonal, so I was put on Alesse 28. It didn't do shit for me. I stayed on it, but then was prescribed minocycline in addition to the birth control. That completely cleared my acne, but then I went on accutane to prevent any scarring. It was amazing--I had no initial breakout, I lost a few pounds, and my skin was perfect. I never got a single zit. After I came off the accutane at 16, I continued to have perfect skin for another year. A few months ago, I wasn't getting full blown acne, but stead some persistent pimples that would take weeks-a month to go away. I tried antibiotics, but they weren't working, and as stated earlier, Alesse never did anything for me, even though i was still on it. So, I've gone on accutane for a second time.  Except now I'm entering month 4, and my skin is much worse than when I started. I get new pimples everyday, and my skin looks nearly as bad as it did when I was 15. I've done everything I can addition to taking the accutane pills: cut out dairy, drink lots of water, I even switched to Ortho Tricyclen today! I don't know what to do... I'm 110 pounds, and on 40 mg. My derm temporarily raised my dosage to 40/80, but then lowered it back to 40 when he saw no difference. Is there still hope?

Pics are of me now vs me just before starting:

IMG_3148.JPG

IMG_3149.JPG

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×